Riemann surfaces and the theta function

Joseph Lewittes Yeshiva University, New York, N.Y., U.S.A.

TBD mathscidoc:1701.331260

Acta Mathematica, 111, (1), 37-61, 1963.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 395 downloads ] [ 0 comments ]
@inproceedings{joseph1963riemann,
  title={Riemann surfaces and the theta function},
  author={Joseph Lewittes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203169937969},
  booktitle={Acta Mathematica},
  volume={111},
  number={1},
  pages={37-61},
  year={1963},
}
Joseph Lewittes. Riemann surfaces and the theta function. 1963. Vol. 111. In Acta Mathematica. pp.37-61. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203169937969.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved